Translator Disclaimer
December 1988 On positive solutions of second-order elliptic equations, stability results, and classification
Yehuda Pinchover
Duke Math. J. 57(3): 955-980 (December 1988). DOI: 10.1215/S0012-7094-88-05743-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 3 • December 1988
Back to Top